MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10010761
Health Effect - Clinical Code No Information (3190)
Date of Event 10/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
Iv tubing primed adequately, removed the tubing from the alaris infusion pump, the connection distal to the pump segment spontaneously disconnected, requiring immediate replacement with a new yellow stripped microbore set.No obvious reason for the disconnection.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key7052489
Report Number7052489
Device Sequence Number94171
Product Code FPA
UDI-Device Identifier07613203021333
UDI-Public(01)07613203021333
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
Report Date (Section F) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10010761
Device Catalogue Number10010761
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer11/15/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Date Report Sent to FDA11/15/2017